Alert archive / Texas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 113, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at May 31, 2023, 4:54 AM CDT for Potter County, Randall County, Texas. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2023, 4:54 AM CDT (09:54 UTC)
- Expired
- May 31, 2023, 6:00 AM CDT
- In force
- 66 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Potter County, TX, Randall County, TX
The radar
The Amarillo radar (KAMA), 23 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 5:18 AM CDT | HAIL 1 | 6 Wnw Timbercreek Canyo, TX | Time estimated by radar. |
| May 31, 5:18 AM CDT | HAIL 1 | 6 Wnw Timbercreek Canyo, TX | TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.9 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2589 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1644 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
555 WUUS54 KAMA 310954 SVRAMA TXC375-381-311100- /O.NEW.KAMA.SV.W.0113.230531T0954Z-230531T1100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Amarillo TX 454 AM CDT Wed May 31 2023 The National Weather Service in Amarillo has issued a * Severe Thunderstorm Warning for... Northern Randall County in the Panhandle of Texas... Potter County in the Panhandle of Texas... * Until 600 AM CDT. * At 453 AM CDT, a severe thunderstorm was located near Bushland, or 12 miles west of Amarillo, moving east at 30 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to roofs, siding, and trees is possible. * Locations impacted include... Amarillo, Canyon, Lake Tanglewood, Mescalero Park, Bushland, Valley De Oro, Umbarger, Palo Duro Canyon and Timbercreek Canyon. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3494 10217 3549 10216 3553 10162 3491 10163 TIME...MOT...LOC 0953Z 262DEG 26KT 3524 10206 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.88 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ LFM
2 follow-up statements
122 WWUS54 KAMA 311029 SVSAMA Severe Weather Statement National Weather Service Amarillo TX 529 AM CDT Wed May 31 2023 TXC375-381-311100- /O.CON.KAMA.SV.W.0113.000000T0000Z-230531T1100Z/ Randall TX-Potter TX- 529 AM CDT Wed May 31 2023 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR NORTHERN RANDALL AND SOUTHEASTERN POTTER COUNTIES... At 529 AM CDT, a severe thunderstorm was located 4 miles east of Amarillo, moving east at 30 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to roofs, siding, and trees is possible. Locations impacted include... Amarillo, Canyon, Lake Tanglewood, Mescalero Park, Palo Duro Canyon and Timbercreek Canyon. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3494 10206 3534 10203 3538 10162 3491 10163 TIME...MOT...LOC 1029Z 274DEG 24KT 3520 10177 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.88IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ LFM
305 WWUS54 KAMA 311046 SVSAMA Severe Weather Statement National Weather Service Amarillo TX 546 AM CDT Wed May 31 2023 TXC375-381-311100- /O.CON.KAMA.SV.W.0113.000000T0000Z-230531T1100Z/ Randall TX-Potter TX- 546 AM CDT Wed May 31 2023 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR NORTHEASTERN RANDALL AND SOUTHEASTERN POTTER COUNTIES... At 545 AM CDT, a severe thunderstorm was located 6 miles north of Palo Duro Canyon, or 15 miles east of Canyon, moving east at 30 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to roofs, siding, and trees is possible. Locations impacted include... Amarillo, Lake Tanglewood and Palo Duro Canyon. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3492 10183 3525 10178 3538 10162 3491 10163 TIME...MOT...LOC 1045Z 288DEG 26KT 3504 10165 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.88IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ LFM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:15 AM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, May 31, 3:15 AM CDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 315 AM CDT Wed May 31 2023 ...New SHORT TERM, LONG TERM... .SHORT TERM ... (Today through Thursday night) Issued at 307 AM CDT Wed May 31 2023 Based on current water vapor imagery there is a mid to upper level low spinning over the Los Angeles area of southern CA at the time of this writing. Upstream is a ridge over the High Plains with a line of storms stretching from the TX Panhandle all the way up into southwestern SD. These storms will continue to push east through this morning. Some storms may pop up on the back side, but should be more isolated in nature and are not expected to be severe. Thunderstorm activity is expected to pick up later this afternoon as the low over southern CA moves up over AZ heading towards the Four Corners Region. Today, highs are expected to warm into the low to mid 80s across the combined Panhandles with some continued influence from a ridge. Flow aloft will transition to southwesterly on the leading edge of the mid to upper level trough associated with the aforementioned low. Perturbations are expected to move up into the FA, first firing off storms throughout northeastern NM, then eventually help with storm initiation across western portions of the FA this afternoon. The overall synoptic pattern will help to carry showers and thunderstorms into the entirety of the FA through the overnight period tonight. Models depict a decent axis of positive theta-e into eastern NM and West Texas, up into eastern CO and western KS as well this morning. Plenty of moisture coming in with the south to southeasterly winds today will aid in supplying some instability for thunderstorms to work with, potentially making them severe. The transition to southwesterly flow aloft will also help bring the effective bulk shear back up to around 30 kts. Especially later into the afternoon when the H5 winds pick up a bit with the leading edge of the trough. Thunderstorms are expected to be scattered to to widespread along a line, but could have some strong rotating cells embedded in the lines coming in from NM. Overall MUCAPE values are expected to be between 2500-3500 J/Kg with effective bulk shear maxing out between 25 and 30 kts. Because of this some of the strongest updrafts today could potentially produce hail up to golf ball size. Overall storm motion is expected to be between 15 and 30 kts. However, with the amount of activity expected late today into the overnight period, training storms will be possible leading to a concern for a flash flood potential. WPC does have the western third to half of the FA, as well as eastern portions of NM highlighted in a slight for excessive rainfall through 12Z Thursday. PWAT values are progged to be between 100% and 200% above seasonal normal, especially late this afternoon into the early evening with initial activity. The overall severe potential will be in the late afternoon after 3 PM and before 11 PM tonight. The combined Panhandles could potentially see a break in showers and thunderstorms tomorrow morning. With the continued influence of a mid to upper level trough to the west, rain chances will continue through much of the day tomorrow though. The trough may also influence temperatures tomorrow with only some isolated areas making it into the low 80s, the rest of the area is expected to be only in the 70s for the daytime high. Thunderstorms in the afternoon may be a bit more discrete tomorrow, and with similar CAPE and shear values as today, some severe supercells will be possible again tomorrow afternoon into evening. 36 && .LONG TERM ... (Friday through Tuesday) Issued at 307 AM CDT Wed May 31 2023 A persistent wet pattern is expected to continue through the extended period. With added moisture and influence from troughing just to the west, temperatures will be 5 to 10 degrees below normal for the daytime high. Overall details for the nature and best timing for showers and thunderstorms are not quite known at this time. Severe and flooding potential will need to be reassessed for each day as time gets closer. 36 && .AVIATION... (06Z TAFS) Issued at 1225 AM CDT Wed May 31 2023 A thunderstorm is impacting KAMA as of this writing, but should clear out here real soon. KGUY is seeing some rain still, and should clear out soon as well. There is a small chance for a thunderstorm to impact anyone of the terminals through about 18Z. However, confidence is low and conditions should remain mainly VFR until closer to 20Z. After 20Z thunderstorms will once again become prevailing across the combined TX/OK Panhandles and could last well passed 00Z Thu. Outside of thunderstorms winds are expected to be 15 to 20 kts out of the south to southeast. 36 && .PRELIMINARY POINT TEMPS/POPS... Amarillo TX 83 58 75 58 / 40 70 70 30 Beaver OK 85 59 78 59 / 30 70 60 50 Boise City OK 80 54 74 55 / 50 80 60 40 Borger TX 87 60 80 60 / 30 70 60 30 Boys Ranch TX 84 58 77 58 / 50 80 70 30 Canyon TX 83 57 75 57 / 50 80 70 30 Clarendon TX 83 60 77 59 / 10 40 60 40 Dalhart TX 80 54 73 54 / 50 80 70 40 Guymon OK 82 58 76 58 / 40 80 60 50 Hereford TX 84 57 76 57 / 50 80 70 20 Lipscomb TX 85 59 78 59 / 20 60 60 50 Pampa TX 83 59 77 59 / 20 60 60 40 Shamrock TX 85 62 80 60 / 10 40 50 50 Wellington TX 86 63 81 61 / 10 40 50 50 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...None. OK...None. && SHORT TERM...36 LONG TERM....36 AVIATION...36
Hazardous weather outlook, May 31, 3:20 AM CDT, 1 hour 34 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 320 AM CDT Wed May 31 2023 OKZ001>003-TXZ001>020-317-312030- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 320 AM CDT Wed May 31 2023 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Today and Tonight. Thunderstorms will possible this morning, and again this afternoon into the overnight hours. Later this afternoon thunderstorms will have the potential to become severe with large hail, damaging winds, and isolated flooding the primary threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorms will be possible each and every day Thursday through Tuesday. Some strong to severe thunderstorms with flooding potential cannot be ruled out at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today and tonight.
In the hours before
Special weather statement, May 31, 3:21 AM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Amarillo TX
321 AM CDT Wed May 31 2023
TXZ008-012-013-310845-
Hutchinson TX-Potter TX-Carson TX-
321 AM CDT Wed May 31 2023
...A strong thunderstorm will impact portions of northern Carson,
southwestern Hutchinson and northeastern Potter Counties through 345
AM CDT...
At 321 AM CDT, Doppler radar was tracking a strong thunderstorm 6
miles south of Fritch, or 12 miles southwest of Borger, moving
northeast at 25 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Borger, Fritch and Sanford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3543 10165 3562 10171 3562 10162 3568 10162
3578 10133 3553 10120
TIME...MOT...LOC 0821Z 247DEG 21KT 3555 10158
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
LFMSpecial weather statement, May 31, 3:29 AM CDT, 1 hour 25 minutes before
Special Weather Statement National Weather Service Amarillo TX 329 AM CDT Wed May 31 2023 TXZ013-014-018-019-310900- Gray TX-Donley TX-Carson TX-Armstrong TX- 329 AM CDT Wed May 31 2023 ...A strong thunderstorm will impact portions of northeastern Armstrong, southeastern Carson, southern Gray and Donley Counties through 400 AM CDT... At 329 AM CDT, Doppler radar was tracking a strong thunderstorm 6 miles east of Goodnight, or 14 miles northwest of Clarendon, moving east at 30 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Clarendon, Groom, Howardwick, Hedley, Lelia Lake, Lake Mcclellan, Alanreed, Greenbelt Lake and Goodnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3489 10120 3519 10122 3536 10063 3479 10057 TIME...MOT...LOC 0829Z 260DEG 24KT 3507 10108 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH LFM
Special weather statement, May 31, 3:58 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Amarillo TX
358 AM CDT Wed May 31 2023
TXZ011-016-310930-
Deaf Smith TX-Oldham TX-
358 AM CDT Wed May 31 2023
...A strong thunderstorm will impact portions of southeastern Oldham
and northeastern Deaf Smith Counties through 430 AM CDT...
At 358 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northwest of Vega, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Vega, Simms and Wildorado.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3540 10259 3542 10216 3501 10217 3497 10277
TIME...MOT...LOC 0858Z 258DEG 27KT 3527 10250
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
LFMSpecial weather statement, May 31, 3:59 AM CDT, 55 minutes before
Special Weather Statement
National Weather Service Amarillo TX
359 AM CDT Wed May 31 2023
TXZ013-018-310930-
Carson TX-Armstrong TX-
359 AM CDT Wed May 31 2023
...A strong thunderstorm will impact portions of northern Armstrong
and Carson Counties through 430 AM CDT...
At 359 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Claude, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Panhandle, Claude, White Deer, Groom, Skellytown, Washburn and
Pantex.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3551 10162 3560 10109 3512 10109 3505 10162
TIME...MOT...LOC 0859Z 258DEG 27KT 3521 10134
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
LFMSpecial weather statement, May 31, 4:14 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Amarillo TX
414 AM CDT Wed May 31 2023
TXZ007-008-012-013-310945-
Hutchinson TX-Potter TX-Carson TX-Moore TX-
414 AM CDT Wed May 31 2023
...A strong thunderstorm will impact portions of northwestern Carson,
southwestern Hutchinson, northeastern Potter and southeastern Moore
Counties through 445 AM CDT...
At 414 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Masterson, or 22 miles south of Dumas, moving east
at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Dumas, Borger, Fritch, Stinnett, Sanford, Four Way, Masterson and
Lake Meredith.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3532 10198 3590 10201 3588 10139 3536 10133
TIME...MOT...LOC 0914Z 266DEG 24KT 3555 10185
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
LFMSpecial weather statement, May 31, 4:33 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Amarillo TX
433 AM CDT Wed May 31 2023
TXZ013-014-018-019-311000-
Gray TX-Donley TX-Carson TX-Armstrong TX-
433 AM CDT Wed May 31 2023
...Strong thunderstorms will impact portions of Armstrong, Carson,
southwestern Gray and western Donley Counties through 500 AM CDT...
At 432 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Panhandle to 17 miles northeast of Vigo Park.
Movement was northeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Panhandle, Clarendon, Claude, White Deer, Groom, Skellytown,
Howardwick, Lelia Lake, Kingsmill, Greenbelt Lake, Goodnight and
Pantex.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3533 10161 3563 10123 3563 10109 3475 10068
3475 10144
TIME...MOT...LOC 0932Z 226DEG 31KT 3534 10136 3478 10123
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
LFMThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:57 PM CDT | Special Weather Statement | AMA | Dallam, Hartley | 33 min |
| May 30, 8:15 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 34 min |
| May 30, 8:35 PM CDT | Special Weather Statement | AMA | Dallam | 25 min |
| May 30, 9:22 PM CDT | Special Weather Statement | AMA | Hartley, Moore, Sherman | 23 min |
| May 30, 9:49 PM CDT | Special Weather Statement | AMA | Moore, Oldham, Sherman | 26 min |
| May 30, 10:29 PM CDT | Special Weather Statement | AMA | Hansford, Moore, Potter | 31 min |
| May 30, 10:59 PM CDT | Special Weather Statement | AMA | Hansford, Hutchinson, Moore, Ochiltree, Potter | 46 min |
| May 30, 11:31 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 59 min |
| May 31, 12:08 AM CDT | Special Weather Statement | AMA | Potter | 22 min |
| May 31, 12:24 AM CDT | Areal Flood Advisory | AMA | Carson, Potter, Randall | 3 hr |
| May 31, 12:31 AM CDT | Special Weather Statement | AMA | Gray | 29 min |
| May 31, 12:36 AM CDT | Special Weather Statement | AMA | Lipscomb | 24 min |
| May 31, 12:52 AM CDT | Special Weather Statement | AMA | Armstrong | 23 min |
| May 31, 1:01 AM CDT | Special Weather Statement | AMA | Lipscomb | 29 min |
| May 31, 1:03 AM CDT | Special Weather Statement | AMA | Hemphill | 27 min |
| May 31, 1:19 AM CDT | Special Weather Statement | AMA | Donley | 41 min |
| May 31, 1:45 AM CDT | Special Weather Statement | AMA | Wheeler | 30 min |
| May 31, 2:02 AM CDT | Special Weather Statement | AMA | Collingsworth, Donley | 28 min |
| May 31, 2:47 AM CDT | Special Weather Statement | AMA | Hartley, Oldham | 28 min |
| May 31, 2:51 AM CDT | Special Weather Statement | AMA | Hartley | 24 min |
| May 31, 3:12 AM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore, Oldham, Potter | 63 min |
| May 31, 3:20 AM CDT | Special Weather Statement | AMA | Oldham | 25 min |
| May 31, 3:21 AM CDT | Special Weather Statement | AMA | Carson | 24 min |
| May 31, 3:29 AM CDT | Special Weather Statement | AMA | Donley | 31 min |
| May 31, 3:37 AM CDT | Severe Thunderstorm Warning | AMA | Donley, Gray | 34 min |
| May 31, 3:50 AM CDT | Areal Flood Advisory | AMA | Moore | 3 hr |
| May 31, 3:58 AM CDT | Special Weather Statement | AMA | Oldham | 32 min |
| May 31, 3:59 AM CDT | Special Weather Statement | AMA | Carson | 31 min |
| May 31, 4:02 AM CDT | Areal Flood Advisory | AMA | Oldham | 3 hr |
| May 31, 4:09 AM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter, Randall | 66 min |
| May 31, 4:14 AM CDT | Special Weather Statement | AMA | Carson, Moore, Potter | 31 min |
| May 31, 4:27 AM CDT | Areal Flood Advisory | AMA | Donley | 3 hr |
| May 31, 4:33 AM CDT | Special Weather Statement | AMA | Armstrong, Carson, Donley | 27 min |
| May 31, 5:02 AM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
| May 31, 5:49 AM CDT | Special Weather Statement | AMA | Armstrong | 26 min |
| May 31, 6:11 AM CDT | Special Weather Statement | AMA | Oldham | 34 min |
| May 31, 6:31 AM CDT | Severe Thunderstorm Warning | AMA | Oldham | 33 min |
| May 31, 6:47 AM CDT | Flood Watch | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 39 hr |
| May 31, 8:35 AM CDT | River Flood Warning | AMA | Armstrong | 97 min |
| May 31, 3:09 PM CDT | Special Weather Statement | AMA | Moore | 36 min |
| May 31, 3:22 PM CDT | Special Weather Statement | AMA | Sherman | 53 min |
| May 31, 3:30 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore, Oldham | 60 min |
| May 31, 4:32 PM CDT | Special Weather Statement | AMA | Moore | 28 min |
| May 31, 4:52 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Sherman | 53 min |
| May 31, 5:21 PM CDT | Special Weather Statement | AMA | Hansford, Ochiltree | 24 min |
| May 31, 6:43 PM CDT | Special Weather Statement | AMA | Hutchinson | 32 min |
| May 31, 6:50 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 40 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.